Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Red bumps all over body. Is that an allergic reaction? Why are they black now?

Hey , well just a little while ago something unknown bit me & from then these little red bumps have been popping up , itching , then turning the ugly dark black color . I went to the doctor & she said that it was an allergic reaction from it . She gave me Claritin & prescribed me this ointment . The ointment has helped to stop the itching . But the bumos continue to turn black . I really want to get rid of these horrid marks . Please help .
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Destiny,
Thanks for query.
It seems that you are bite by poisonous insect causing allergic reaction.
Due to toxin there might be some extravasation of blood from the capillaries gave rise to black discoloration.
Nothing to worry, continue with claritin tablet and local application.
Within a day it will be alright.
Ok and bye.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor